# SDR SWI2025F01109

- Difficulty date: April 26, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL IS CORRODED FS280 Â€“ 319     (C-CHECK RO 8/21/2025)    INSTALLED NEW R/H FLOOR SILL BETWEEN F/S 280 TO F/S 319 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-13-001-001-A01 AND DWG SH690-32170 REV. AD ,COMPLIED WITH 51-900-1002-SKY,PRESSURE LEAK CHECK WAS GOOD
